MathSciNet Relay Station
MathSciNet bibliographic data
MR1873014 37C40 (37A35 37D20)
Qian, Min; Zhu, Shu SRB measures and Pesin's entropy formula for endomorphisms. Trans. Amer. Math. Soc. 354 (2002), no. 4, 1453–1471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement